# SDR DALA2022081205495

- Difficulty date: August 8, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2356618) DURING INSPECTION FOUND CORROSION ON SIDE PLATE LH IN STA 727 TO 847 AT AFT CARGO COMPARTMENT. SIDE PLATE LH IN STA 727 TO 847 AT AFT CARGO WAS REPLACED PER B737-800 SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 PAR. 4 A AND SRM 51-40-02-0G.
